# SDR IPXA2024022651384

- Difficulty date: February 19, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 25,885 hours, 16,079 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960300006
- Part serial: FH1264
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H CENTER FLAP ASSY HAS 1EA CRACK LOCATED ON RIB 26 AFT SIDE. AREA MARKED IN RED. ACCOMPLISH THE PERMANENT REPAIR PER EO-89591-REQ1 AND EA 300-5750-27-A3528 REV. -.
